Volume 2015

Issue 1

Numerical solution of Hamiltonian model by using homotopy analysis method
Sh.S. Behzadi, I. Najafi Khalilsaray
Volume 2015, Issue 1, Year 2015 Article ID acte-00169, Pages 1-16
Published: 31 January 2015

An application of stochastic processes for analyzing risks in highway projects
S. Meysam Mousavi
Volume 2015, Issue 1, Year 2015 Article ID acte-00172, Pages 17-25
Published: 31 January 2015

A Capacitated Location Routing Problem with Semi Soft Time Windows
Maryam Gharavani, Mostafa Setak
Volume 2015, Issue 1, Year 2015 Article ID acte-00197, Pages 26-40
Published: 08 March 2015

Solving a multi-mode bi-objective resource investment problem using meta-heuristic algorithms
Masoud Arjmand, Amir Abbas Najafi
Volume 2015, Issue 1, Year 2015 Article ID acte-00195, Pages 41-58
Published: 31 March 2015

A Multiband Frequency Reconfigurable Rotated-L Slot Antenna
Pardeep Kumar, Rajeev Kumar, Satish Saini, Ritu vijay
Volume 2015, Issue 1, Year 2015 Article ID acte-00196, Pages 59-65
Published: 01 June 2015

The error analysis and convergence evaluation of a computational technique for solving electromagnetic scattering problems
Saeed Hatamzadeh-Varmazyar
Volume 2015, Issue 1, Year 2015 Article ID acte-00198, Pages 66-69
Published: 15 June 2015